MathSciNet Relay Station
MathSciNet bibliographic data
MR2197592 (2007d:22024) 22E50
Ban, Dubravka Symmetry of Arthur parameters under Aubert involution. J. Lie Theory 16 (2006), no. 2, 251–270.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement